# SDR CA080415007

- Difficulty date: April 11, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,969 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 14924HTH
- Condition: Cracked
- Location: Engine
- Part time: 79 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER FIRST GROUND RUN, STARTER CRACKED, REPLACED STARTER (TC NR 20080415007)
